# SDR AALA20120604013

- Difficulty date: May 31, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT AIR CONDITIONING RAIL ATTACH BRACKET STATION 380L.  INSTALLED REPAIR DOUBLER PER ECO J1159AD CARD 0006.
